# SDR WX0A072780

- Difficulty date: August 4, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- Aircraft time: 53,041 hours, 36,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER EXIT LIGHTS INOPERATIVE.  CHARGED BATTERIES EMER EXIT LIGHTS.  OPERATIONS CHECKED GOOD IAW MM 53-53-00-6.
